Ethionamide induced alpoecia

Rasheed, Arshad; Jain, R.C. and Verma, Kamala (1984) Ethionamide induced alpoecia. Indian Journal of Tuberculosis, 31 (4). pp. 173-174.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
203 Kb

Abstract

A case of alopecia caused by ethionamide is reported.

EPrint Type:Article
Uncontrolled Keywords:Ethionamide, Alopecia, Case Study, Female, Ethambutol, Pulmonary Tuberculosis
Subjects:Heterocyclic Compounds > Acids, Heterocyclic > Isonicotinic Acids
Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pathological Conditions, Signs and Symptoms > Pathological Conditions, Anatomical > Alopecia
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2798
Deposited By:Mrs Naina Pandita
Deposited On:09 April 2008

Archive Staff Only: edit this record